# SDR 2025F00208

- Difficulty date: August 28, 2025
- Submitted: August 28, 2025
- Operation: General aviation
- Aircraft: N771KW
- Make and model: Boeing 717-200
- Aircraft serial: 28530
- Aircraft time: 54,244 hours, 13,194 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Inoperative
- Location: Zone 200
- Part time: 200 hours, 50 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD MEGA PHONE INOP. R&R MEGA PHONE.
